# SDR R61A201404050544

- Difficulty date: April 5, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N132HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000216
- Aircraft time: 16,294 hours, 12,910 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bolt
- Part number: NAS660310
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, L2 DOOR GIRT LATCHES, TWO INSIDE BOLTS ON STRUCTURE CORRODED.  MAINTENANCE R & R DOOR GIRT LATCHES, 2 INSIDE BOLTS IAW AMM 53-23-21, PN NAS6603-10, BOLT.
